# SDR SIMA200603704

- Difficulty date: January 25, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- Aircraft time: 21,681 hours, 21,012 cycles
- Engine: Ge CT79B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 725742407
- Condition: Corroded
- Location: Fuselage
- Part time: 21,681 hours, 21,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT UPPER OB SEAT TRACK WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED SEAT TRACK.  INSTALLED SERVICEABLE SEAT TRACK IAW SRM.  (K)
